# SDR COMA0360027

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 22,219 hours, 21,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wings
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5133 FLAPS FAIL MESSAGE DURING TAXI.  FOUND THE FLAPS TO BE OUT OF RIG 130TH MECHANICALLY AND ELECTRICALLY.  RIGGED FLAPS TO M/M SPECIFICATIONS.
